# SDR AALA201711289025

- Difficulty date: November 26, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 58,045 hours, 14,445 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FIRST CLASS FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT WAS INOPERATIVE. REPLACED THE FIRST CLASS FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT IAW AMM 25-64-00.
